# SDR DALA2022050203085

- Difficulty date: April 27, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N584NW
- Make and model: Boeing 757351
- Aircraft serial: 32984
- Aircraft time: 67,758 hours, 22,069 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5804 DENT ON EXTERNAL SKIN OF FWD CARGO DOOR BTW STA. 580-600, LOWER AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00012. DENT ON EXTERNAL SKIN OF FWD CARGO DOOR BTW STA. 580-600, LOWER AREA WAS REPAIRED PER B 757-300 S.R.M. 52-30-01-2R REP. 4. (2213724)
